# SDR AALA20140109005

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 40,524 hours, 17,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND SEAT TRACK AT LBL 45.50, INBD FLANGE FWD & AFT ATTACH HOLES SHOW CRACK INDICATIONS.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA B737-53-033144.
